# SDR SWAA2015042438885

- Difficulty date: April 6, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED BETWEEN BS 277 - 291.5, BETWEEN STRINGER 12R - STR 11R.  R & R ANGLE IAW SRM & DWG.
